# SDR CA110131006

- Difficulty date: January 31, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 10,550 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 652635631
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, IT WAS DISCOVERED THE THE RT FUEL CROSS FEED LINE WAS CHAFED WHERE IT CAME THROUGH THE TOP OF THE WING (UNDER THE WING TO BODY PANEL).   FEED LINE WAS ADJUSTED AND INSPECTED SERVICABLE BUT IF NOT ADDRESSED COULD HAVE BEEN A LOT MORE SERIOUS. (TC# 20110131006)
